# SDR AALA202106219013

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 53,100 hours, 33,758 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulted
- Location: Nlg Uplock
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE 390 NOSE GEAR UNLOCK LIGHT ON GEAR PANEL ECAM WHEELS PAGE INDICATES NOSE GEAR DISAGREE AMBER LG- CTL- WENT AWAY AT 40001. REPLACED NOSE LANDING GEAR UP LOCK PROXIMITY SENSOR 12GA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-73.
